# SDR DALA2016070605117

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 3 LT ON STA Y=1437 AT AFT ACCESSORY COMPARTMENT.  SECTION DAMAGED LONGERON AND SPLICE WERE REMOVED IAW SRM 51-30-5 AND 51-30-2.  NEW SPLICE WAS FABRICATED IAW SRM 51-10-2 AND 51-10-2A AND NEW SPLICE AND SECTION LONGERON WERE INSTALLED IAW SRM 53-02, FIG 18, 51-30-5 AND 51-30-2.
